Alert archive / Arkansas / Flash Flood Warnings in 2022
Flash Flood Warning 26, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 8, 2022, 11:06 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2022, 11:06 AM CDT (16:06 UTC)
- Expired
- Jun 8, 2022, 5:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 11:06 AM CDT | FLASH FLOOD | 3 Ssw Figure Five, AR | SPOTTER REPORTED APPROXIMATELY 1.5 INCHES OF STANDING WATER COVERING OLD UNIONTOWN ROAD. |
| Jun 8, 11:12 AM CDT | FLASH FLOOD | 3 Wsw Van Buren, AR | WATER COVERING THE ROADWAY. |
| Jun 8, 2:30 PM CDT | FLASH FLOOD | Greenwood, AR | STREET FLOODING AND FLOODING OF AREA AROUND AN APARTMENT COMPLEX. REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -397 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
685
WGUS54 KTSA 081606
FFWTSA
ARC033-047-131-OKC079-135-082200-
/O.NEW.KTSA.FF.W.0026.220608T1606Z-220608T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1106 AM CDT Wed Jun 8 2022
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southern Crawford County in northwestern Arkansas...
Southern Franklin County in west central Arkansas...
Sebastian County in west central Arkansas...
Sequoyah County in east central Oklahoma...
Northeastern Le Flore County in southeastern Oklahoma...
* Until 500 PM CDT.
* At 1106 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Smith... Van Buren...
Sallisaw... Charleston...
Cedarville... Greenwood...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Arkoma... Mulberry...
Dyer... Bonanza...
Branch... Denning...
Gans... Moffett...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3536 9487 3550 9489 3564 9459 3564 9447
3565 9447 3541 9371 3538 9371 3537 9375
3541 9380 3543 9381 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9411
3517 9430 3532 9481 3537 9483
FLASH FLOOD...RADAR INDICATED
$$
RBDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 8:58 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jun 8, 8:58 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 858 AM CDT Wed Jun 8 2022 ...New SHORT TERM... .SHORT TERM... (The rest of today ) Issued at 858 AM CDT Wed Jun 8 2022 Scattered thunderstorms have developed this morning to the north of a quasi stationary boundary that meanders across east-central Oklahoma into west-central Arkansas. This activity will continue to spread to the southeast through the morning and exit the area by early afternoon. Some of the storms could be strong to severe. Rainfall rates of 1 to 2 inches per hour could cause rapid onset flash flooding in areas where the ground is already saturated from previous rains. A flood watch is in effect for portions of east-central Oklahoma and western Arkansas where heavy rains occurred yesterday. A Thunderstorm complex currently across south-central Oklahoma could spread into southeast Oklahoma later this morning. This complex of storms has a history of producing severe winds and very heavy rains. This trend is expected to continue as it moves into southeast Oklahoma. This activity would also likely move out of the area by mid-afternoon. && .LONG TERM... (Tonight through Tuesday) Issued at 334 AM CDT Wed Jun 8 2022 The associated front/outflow will push south of the area this evening leaving northerly winds in its wake. Low level moisture however looks to pool along the boundary and with another shortwave possible in northwest flow and/or isentropic lift over the boundary have left some low POPs across southeast Oklahoma through Thursday morning. Another, and possibly final round of thunderstorms is expected Thursday night into Friday. Low level moisture will return across the area during the day Thursday and with additional support from a more robust shortwave in northwest flow combined with a strong mid- level front will set the stage for additional heavy rainfall. Instability in advance of the approaching system and deep layer shear provided by northwest flow aloft will help maintain any bowing MCS that develops with damaging winds a possibility. The bulk of the activity should move out of northwest Arkansas by mid- afternoon with any lingering showers ending by sunset. Mid-level heights begin to build quickly behind the departing shortwave as a ridge initially centered near El Paso on Saturday begins to broaden across the southern U.S. through the weekend. This pattern change will initiate a significant warm-up with high humidity likely to accompany temperatures climbing well into the 90s by Sunday. Although heat index values will likely remain below advisory levels through the forecast, the combination of hot temperatures, high humidity, and full sunshine will create a significant heat stress, especially on those not already acclimated or vulnerable to heat exposure. && .AVIATION... (12Z TAFS) Issued at 610 AM CDT Wed Jun 8 2022 Corridor of showers and storms from NE OK into west central AR will persist and likely expand in coverage while gradually spreading southeastward through the morning. All terminals will retain a mention of storms and periodic MVFR to IFR ceilings. Storm impacts will continue across SE OK into west central AR through early afternoon with a clearing trend thereafter. Low chance of storms redeveloping overnight but no mention within fcst at this time. Also patchy fog is likely tonight especially across far NW AR sites. && .PRELIMINARY POINT TEMPS/POPS... TUL 83 63 85 70 / 80 0 10 70 FSM 84 67 86 70 / 80 10 10 50 MLC 83 67 85 72 / 80 20 20 30 BVO 81 60 82 67 / 70 0 10 80 FYV 81 60 84 66 / 70 0 10 70 BYV 80 58 81 64 / 60 0 10 80 MKO 81 63 83 70 / 80 10 10 60 MIO 81 59 81 65 / 50 0 10 80 F10 82 64 83 70 / 70 10 20 40 HHW 86 70 88 73 / 80 20 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 4 PM CDT this afternoon for OKZ068-069-072. AR...Flood Watch until 4 PM CDT this afternoon for ARZ010-019-020-029. && SHORT TERM...10 LONG TERM....24 AVIATION...07
Hazardous weather outlook, Jun 8, 8:06 AM CDT, 3 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 806 AM CDT Wed Jun 8 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 806 AM CDT Wed Jun 8 2022 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma into west-central Arkanas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Portions of eastern Oklahoma and western Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Portions of eastern Oklahoma and western Arkansas. ONSET...Ongoing. DISCUSSION... Scattered thunderstorms have developed this morning in the vicinity of a frontal boundary from northeast Oklahoma into western Arkansas. Some of these storms will have the potential to be strong to severe with damaging winds and large hail the concern. Locally heavy rains will also be a concern with the potential for flooding of low lying areas. These storms are expected to exit by early afternoon. Another thunderstorms complex may sweep out of south-central Oklahoma into southeast Oklahoma later this morning. These storms will also have the potential to be severe with heavy rains also possible. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential. FRIDAY...Thunderstorm Potential. SATURDAY AND SUNDAY...No Hazards. MONDAY AND TUESDAY...High Wind Potential. EXTENDED DISCUSSION... Storm chances will remain limited during the day Thursday but increase again Thursday night into Friday as an organized thunderstorm complex develops across Kansas and moves southeast. Locally heavy rainfall will again be a concern, especially across northeast Oklahoma into northwest Arkansas. Damaging thunderstorms winds may also accompany the thunderstorms. The active weather pattern will end over the weekend as hot and humid conditions return to the region Sunday into Monday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 8, 10:17 AM CDT, 49 minutes before
Special Weather Statement National Weather Service Tulsa OK 1017 AM CDT Wed Jun 8 2022 OKZ065-066-081545- Okmulgee OK-Okfuskee OK- 1017 AM CDT Wed Jun 8 2022 ...A strong thunderstorm will impact portions of southwestern Okmulgee and southeastern Okfuskee Counties through 1045 AM CDT... At 1017 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles west of Clearview, moving east at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Okemah... Henryetta... Weleetka... Clearview... Pharoah... Bryant... This includes Interstate 40 in Oklahoma between mile markers 219 and 236. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3531 9633 3549 9632 3552 9599 3529 9601 TIME...MOT...LOC 1517Z 270DEG 17KT 3540 9624 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH
Special weather statement, Jun 8, 10:17 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1017 AM CDT Wed Jun 8 2022
OKZ070-071-073-074-081600-
Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK-
1017 AM CDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of northwestern
Haskell, southeastern McIntosh, northeastern Pittsburg and
southeastern Muskogee Counties through 1100 AM CDT...
At 1017 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Eufaula, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Eufaula... Porum...
Whitefield... Enterprise...
Briartown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3539 9561 3543 9514 3516 9515 3521 9561
TIME...MOT...LOC 1517Z 270DEG 17KT 3530 9553
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 8, 10:28 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1028 AM CDT Wed Jun 8 2022
ARZ020-029-081600-
Sebastian AR-Franklin AR-
1028 AM CDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of southern Franklin
and northeastern Sebastian Counties through 1100 AM CDT...
At 1028 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
north of Charleston, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Charleston... Branch...
Bloomer... Caulksville...
Etna... Peter Pender...
Vesta... Ursula...
Meg...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3537 9374 3539 9378 3539 9381 3531 9381
3532 9392 3523 9392 3523 9403 3527 9415
3544 9410 3542 9381 3540 9381 3540 9379
3541 9380 3541 9371 3538 9371
TIME...MOT...LOC 1528Z 283DEG 25KT 3534 9404
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 8, 10:34 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1034 AM CDT Wed Jun 8 2022
OKZ057-062-063-081600-
Craig OK-Delaware OK-Mayes OK-
1034 AM CDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of southern Craig,
northwestern Delaware and northeastern Mayes Counties through 1100 AM
CDT...
At 1034 AM CDT, Doppler radar indicated a strong thunderstorm over
White Oak, moving southeast at 30 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Vinita... Langley...
Bernice... Ketchum...
Big Cabin... Cleora...
White Oak... Cherokee State Park...
This includes Interstate 44 between mile markers 275 and 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3664 9490 3645 9505 3657 9533 3660 9533
3660 9535 3674 9526
TIME...MOT...LOC 1534Z 296DEG 24KT 3663 9523
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jun 8, 10:42 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1042 AM CDT Wed Jun 8 2022
ARZ019-020-029-OKZ069-072-074-076-081615-
Sebastian AR-Franklin AR-Crawford AR-Haskell OK-Adair OK-Sequoyah OK-
Le Flore OK-
1042 AM CDT Wed Jun 8 2022
...Strong thunderstorms will impact portions of central Franklin,
Crawford, northern Sebastian, northeastern Haskell, Sequoyah,
southeastern Adair and northeastern Le Flore Counties through 1115 AM
CDT...
At 1042 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Rudy to Tamaha. Movement was
southeast at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Cedarville...
Mountainburg... Natural Dam...
Alma... Barling...
Pocola... Muldrow...
Roland... Lavaca...
Arkoma... Mulberry...
Vian... Dyer...
Bonanza... Gans...
Tamaha... Moffett...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 27.
Interstate 40 in Oklahoma between mile markers 296 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3541 9376 3540 9379 3542 9380 3539 9381
3520 9442 3542 9508 3545 9507 3575 9433
TIME...MOT...LOC 1542Z 302DEG 54KT 3558 9426 3540 9498
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 8, 10:48 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1048 AM CDT Wed Jun 8 2022
OKZ056-060>062-067-081630-
Tulsa OK-Rogers OK-Nowata OK-Mayes OK-Wagoner OK-
1048 AM CDT Wed Jun 8 2022
...Strong thunderstorms will impact portions of Rogers, western
Mayes, southwestern Nowata, north central Wagoner and northeastern
Tulsa Counties through 1130 AM CDT...
At 1048 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles west of Watova to 4 miles south of
Oologah to 2 miles southwest of Owasso. Movement was southeast at 40
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tulsa... Claremore...
Pryor... Owasso...
Pryor Creek... Catoosa...
Collinsville... Verdigris...
Chouteau... Chelsea...
Inola... Oologah...
Adair... Foyil...
Talala... Watova...
Tulsa International Airport... Taiwah...
Tiawah... Sportsmen Acres Community...
This includes Interstate 44 between mile markers 233 and 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3652 9533 3651 9533 3651 9531 3650 9528
3617 9527 3602 9546 3622 9597 3641 9577
3671 9577
TIME...MOT...LOC 1548Z 299DEG 36KT 3661 9571 3639 9571 3625 9585
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:33 AM CDT | Flood Watch | TSA | Washington | 12 hr |
| Jun 8, 4:33 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Jun 8, 4:59 AM CDT | Special Weather Statement | TSA | Washington | 46 min |
| Jun 8, 6:17 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin | 3 hr |
| Jun 8, 9:27 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 3 hr |
| Jun 8, 9:49 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Washington | 5 hr |
| Jun 8, 10:14 AM CDT | Severe Thunderstorm Warning | TSA | Crawford | 35 min |
| Jun 8, 10:28 AM CDT | Special Weather Statement | TSA | Franklin | 32 min |
| Jun 8, 10:42 AM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| Jun 8, 11:38 AM CDT | Special Weather Statement | TSA | Sebastian | 22 min |
| Jun 8, 12:01 PM CDT | Flash Flood Warning | TSA | Sebastian | 3 hr |
| Jun 8, 2:27 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Jun 8, 7:39 AM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Jun 8, 7:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 46 min |
| Jun 8, 8:13 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 47 min |
| Jun 8, 8:18 AM CDT | Areal Flood Advisory | TSA | Osage, Rogers, Tulsa, Wagoner | 117 min |
| Jun 8, 8:34 AM CDT | Special Weather Statement | TSA | Wagoner | 26 min |
| Jun 8, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 28 min |
| Jun 8, 9:06 AM CDT | Special Weather Statement | TSA | Wagoner | 24 min |
| Jun 8, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 45 min |
| Jun 8, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 47 min |
| Jun 8, 10:00 AM CDT | Special Weather Statement | TSA | Washington | 15 min |
| Jun 8, 10:17 AM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| Jun 8, 10:17 AM CDT | Special Weather Statement | TSA | Haskell | 43 min |
| Jun 8, 10:34 AM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Jun 8, 10:48 AM CDT | Special Weather Statement | TSA | Rogers | 42 min |
| Jun 8, 10:59 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 46 min |
| Jun 8, 11:21 AM CDT | Special Weather Statement | TSA | Cherokee, Mayes | 54 min |
| Jun 8, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 42 min |
| Jun 8, 12:07 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more | 3 hr |
Nearby
Flash Flood Warnings in Arkansas, 2022Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.